# SDR CA130626012

- Difficulty date: June 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 10,247 hours
- Engine: Pwa JT15D4
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 65430087
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT THE RIGHT MAIN GEAR REMAINED DOWN AND LOCKED AFTER RETRACTING THE LANDING GEAR.  MAINTENANCE FOUND THAT THE RT MLG UPLOCK SWITCH WAS INTERMITTENT.  SWITCH WAS REPLACED IAW AMM 32-61-00.
